# SDR 9JLA2012071904180

- Difficulty date: June 23, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 10,815 hours, 6,660 cycles
- Engine: Garrtt TFE731*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter Box
- Part number: 38880002
- Part serial: 96424296
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE APU WOULD NOT START, TROUBLESHOOTING IDENTIFED THE APU IGNITER BOX DEFECTIVE.  A NEW UNIT WAS INSTALLED FUNCTIONAL CHECKED SATISFACTORY.
